Was it you on the weight loss thread where you were wondering if it was your savella? You probably didn't see it - but I posted more on there for you about
the side effects of savella. When I looked them up, it did sound to me like it was likely a problem.
Honey, I am soo soooooo sorry! I would be mad enough that I'd get a lawyer.
Do you know, after I read your other comment on the other topic (about
losing weight and not wishing to lose) I was talking to my b/f. I said, "You know, that new rheumy NEVER went over any of the side effects with me, but he put that packet in my hand. He never asked me if I was allergic to anything that is dangerous for savella - like aspirin which is noted as being a cross allergy type thing." Well, I am suspicious that I may have an aspirin allergy so I decided not to take it. Not to mention, I was not wild about
the possibility of appetite suppression since I'm too thin already - and the possibility of bloody diarrhea since I'm having ibs trouble enough.
Moonmatrix, I am so very very sorry. I know I am an ultra conservative when it comes to taking meds - I know I react badly because I have chemical sensitivities, but stories like yours are the EXACT reason I will NOT take meds lightly.
I am so glad you're off of it now. Thank heavens for your cardiologist! And thank heavens your mother was in those appointments. You've got her cornered if you want to sue her. I'm not sue happy, but she deserves it.
*hugs* I'm angry on your behalf!
PS: I also have normally low blood pressure - just like you. If it goes up to "normal" they'd never realize it is not normal for me either.
Post Edited (TheChickenPrincess) : 8/26/2010 6:31:43 PM (GMT-6)